Sad to hear about one of my favourite Magicians 'Dynamo'. He is very popular over here in the UK and I knew he had Chron's disease, but it didn't seem to affect him until now. I myself have Ulcerative Colitis (similar to Chron's) and have suffered with significant weight gain whilst on the same medication as Dynamo (prednisolone). It sorted out my symptoms, but was left with one side effect, a constant hunger like never experienced before. I went from 185 pounds to just over 220 poinds in the space of 6 weeks on this medication (I hope my stones to kilograms conversion was correct, 13 stone to 15 stone 9) I have been on this medication quite a few times and it is getting more and more difficult to lose the weight afterwards. I hope that Stephen (Dynamo) starts to feel better soon, and get back to what he does best. The man is a great guy and a great magician
I feel you. When I went on a medication when I was 13 I went from 98 pounds to 240 pounds within 3 months. I have been off it for over 15 years but it did permanent damage to my body and how it burns fat. I am only just now starting to actually lose weight because of a new diabetes medicine that's fixing the damage the other medicine did.